# SDR DALA2023072506017

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 73,167 hours, 9,648 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DURING CRUISE FLIGHT AT 35000' "DOOR L AFT CABIN " ECAM MSSG DISPLAYED. CABIN VERTICLE SPEED WAS UNAFFECTED.FLIGHT ATTENDANT REPORTS DOOR WAS CLOSED AND LOCKED, DOOR PAGE SHOWED 4L DOOR UNLOCKED. CORRECTIVE ACTION: MSG ALREADY CLEARED, T/S C/O. NIL PRESENT FAULT. (4877868)
